# SDR UPS05844686

- Difficulty date: April 28, 2005
- Submitted: June 10, 2005
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- Aircraft time: 75,404 hours, 29,175 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD UPPER AC BAY AT APPROX STA 8 WEB IS CRACKED APPROX 4 INCH LONG IN  2 PLACES.  FABRICATED AND INSTALLED 2 DOUBLERS AND REPAIR WEB IAW SRM 53-03-03-0, 53-02-00-0 FIG 001D, 53-2-0 FIG 1D 51-1-21,51-1-20D AND 51-1-21A.
